CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Yang-Dan-ping"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2004
Number of items: 1.

2004

Hou, Thomas Y. and Yang, Dan-ping and Wang, Ke (2004) Homogenization of incompressible Euler equations. Journal of Computational Mathematics, 22 (2). pp. 220-229. ISSN 0254-9409. https://resolver.caltech.edu/CaltechAUTHORS:20110819-082640450

This list was generated on Wed Aug 5 01:25:29 2020 PDT.